# SDR C1HA200182010

- Difficulty date: July 29, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473597402
- Part serial: 1827AND1832
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ONE HOUR INTO FLIGHT-LEVEL 330 AFT CARGO FIRE DETECTION ACTIVATE DFDR APPROX 5 SEC THEN SHUTOFF.  RAN EMERGENCY CHECKLIST PROCEDURE.  HALF WAY THOUGH CHECKLIST CARGO FIRE DETECTION ACTIVATED FOR 2ND TIME.  EXTINGUISHED BOTTLE NR 1 INTO CARGO HOLD PER CHECKLIST AND DIVERTED TO IAH OVERWEIGHT LANDING MADE AT IAH.  REPLACED AFT NR 1 AND NR 5 CARGO FIRE DETECTORS.  REPLACED FIRE DEPLETED FIRE BOTTLE.  OVERWEIGHT LANDING INSPECTION MADE.
